Baby died with blood clots, inflamed arteries following mother’s Pfizer shot
Baby died with blood clots, inflamed arteries following mother’s Pfizer shotFollow @KnightsTempOrg
A six-week-old breastfeeding baby became inexplicably ill with a high fever after his mother received a COVID-19 vaccine and he died weeks later with blood clots in his “severely inflamed arteries,” according to a vaccine adverse event report filed with the U.S. government.
An unidentified 36-year-old woman from New Mexico said she received a first dose of Pfizer’s Covid-19 jab on June 4, 2021 when she was breastfeeding her six-week-old infant son, according to a report filed with the Vaccine Adverse Event Reporting System (VAERS).
“On July 17, my baby passed away,” says the report, which first appeared on VAERS August 13, 2021.
The baby boy became “very sick with a high fever” on June 21 when he was treated with intravenous antibiotics for two weeks in hospital for what was assumed to be a bacterial infection.
The VAERS report says that hospital tests “never found any specific bacteria,” and called his diagnosis “culture-negative sepsis.” It states that at the end of his two-week hospital stay he tested positive for rhinovirus and was sent home.
At home, the baby developed further symptoms over the following week, including a swollen eyelid, “strange rashes” and vomiting. His mother returned him to the hospital July 15 when he was diagnosed with “atypical Kawasaki disease”
The Mayo Clinic describes Kawasaki disease as a condition primarily affecting children which causes swelling (inflammation) in the walls of medium-sized arteries throughout the body. Coronary arteries, which supply blood to the heart muscle tend to be most affected, but the disease can also affect lymph nodes that swell during an infection as well as the membranes inside the mouth, nose and throat.
Most cases of Kawasaki disease are “usually treatable and most children recover from Kawasaki disease without serious problems,” according to the Mayo Clinic website.
After the baby was returned to hospital on July 15, he “passed away shortly thereafter from clots in his severely inflamed arteries,” states the VAERS report which inaccurately lists the mother’s age, 36 years, for the age of the deceased.
Few other details about the case are provided. His mother reports that he had been born three weeks early when she developed appendicitis.
In the report to the vaccine adverse event system, she questioned the role of the vaccine in her baby’s death. “I am curious if the spike protein could have gone through the breast milk and caused an inflammatory response in my child. They say Kawasaki disease presents very similarly to the Multi-System Inflammatory Syndrome in children that they are seeing in post Covid infections,” she said.
“However, if they know that antibodies go through the breastmilk as a good thing, then why wouldn’t the spike protein also go through the breastmilk and potentially cause problems.”
In May, Canadian vaccine researcher and viral immunologist Byram Bridle, of the University of Guelph, Ontario, warned listeners of a podcast that nursing babies whose mothers had been vaccinated were at risk of getting COVID spike proteins from her breast milk.
Bridle cited a Pfizer “biodistribution study” of the lipid nanoparticle carrier in its vaccine which showed that the ingredients did not stay near the injection site in the arm muscle as intended, but unexpectedly dispersed to organs throughout the body.
If in a real-life scenario, these lipoproteins would release mRNA which would cause cells wherever they were taken up to produce spike proteins. Spike proteins themselves have been identified as the pathogenic agents of disease in COVID-19.
Bridle also cited a recent study which detected SARS-CoV-2 protein in the blood plasma of 11 of 13 young healthcare workers that had received Moderna’s COVID-19 vaccine, including three with detectable levels of spike protein. A “subunit” protein called S1, part of the spike protein, was also detected.
Bridle said that “any proteins in the blood will get concentrated in breast milk,” and “we have found evidence of suckling infants experiencing bleeding disorders in the gastrointestinal tract” in VAERS.
One VAERS report describes a five-month-old breastfed infant whose mother received a second dose of Pfizer’s vaccine in March. The following day, the baby developed a rash and became “inconsolable,” refused to nurse, and developed a fever. The report says the baby was hospitalized with a diagnosis of Thrombotic Thrombocytopenic Purpura, a rare blood disorder in which blood clots form in small blood vessels throughout the body. The baby died.
Another VAERS report describes a 25-year-old woman who received a first dose of Pfizer’s vaccine on May 2, 2021. The following day, both the woman, who was hospitalized for five days, and her six-week-old breastfeeding baby, were diagnosed with viral meningitis.
A report to VAERS from Pennsylvania describes a three-month-old infant who suddenly developed seizures seven hours after nursing from its vaccinated mother.
Some reports describe babies developing diarrhea or vomiting after nursing from their vaccinated mothers. Some describe babies becoming feverish; one North Carolina mother was so alarmed by her nursing 17 month-old’s four-day fever after she received her shot, that she took the baby for a COVID test (which was negative.)
One VAERS report describes a nursing baby in Tennessee who developed alopecia areata – an autoimmune condition that causes hair to fall out – eight days after her mother was vaccinated. “No other causes have been identified,” the report states.
Another report describes a 17-month-old baby girl who developed hives following each occasion that her mother was vaccinated on April 14 and on May 5, 2021. The baby was taken to an emergency room on April 23 and given medications which she took daily to prevent hives. About five days before her mother received the second dose of Pfizer’s shot, the baby’s hives subsided. Then, they reappeared the following morning after the mother took the second dose. The baby saw a dermatologist for hives that were from “her face to just past her knees” and were worst under her arms, on her chest and back.
A number of reports describe mothers’ milk drying up suddenly after vaccination. One VAERS report describes a woman who developed an itchy face and throat and sore joints after her injection and pumped her milk to discard it and noticed it had an unusual blueish hue.
White House medical adviser and COVID public health chief, Anthony Fauci has advised pregnant and breastfeeding women to take experimental COVID-19 shots. In an interview with whattoexpect.com – a pregnancy advice website – published on August 30, Fauci was asked if women should continue breastfeeding after getting a COVID shot. “[I]t is not only safe, but it’s a good idea…you should know that you’re doing something positive to protect the baby” Fauci replied.
A study published in April in the American Journal of Obstetrics and Gynecology reported that vaccinated mothers’ breast milk contains manufactured antibodies to the spike protein of SARS-COV-2, the virus which causes COVID-19, which some believe may protect the nursing baby from the virus.
There are no long-term studies of any COVID vaccine in nursing infants.
Fatality among newborns from COVID is vanishingly rare. The Centers for Disease Control and Prevention reports that the current best estimate of the infection fatality rate for all children under 18 years of age is 0.00002 or 0.002%. It is far more likely for children to die of influenza than COVID-19.
It is now increasingly common for nursing babies to be exposed to experimental COVID-19 shots via their mothers. The UK Yellow Card vaccine adverse event reporting system has recorded nearly 3,000 “exposure during breastfeeding” and 120 reports of “exposure via breastmilk” events. No details of why these exposures were reported are provided in the government reports.
U.S. VAERS reports do not establish a causal relationship between the vaccine and the event described and can be filed by any doctor, pharmacist, healthcare worker, or citizen who has experienced or witnessed an adverse event. It is illegal to fabricate a VAERS report.
A 2009 Harvard-Pilgrim Healthcare study found that the VAERS’ passive reporting system captured only one percent of the true adverse events that should have been reported to the system.